Alert archive / Illinois / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 53, NWS St. Louis, MO

April 5, 2023Calhoun County, Greene County, Pike County, Illinois; Pike County, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Apr 5, 2023, 5:07 AM CDT for Calhoun County, Greene County, Pike County, Illinois; Pike County, Missouri. It was in force for 39 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 5, 2023, 5:07 AM CDT (10:07 UTC)
Expired
Apr 5, 2023, 5:46 AM CDT
In force
39 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Calhoun County, IL, Greene County, IL, Pike County, IL, Pike County, MO

The radar

The St Louis radar (KLSX), 88 km from the middle of the area, began a volume at 10:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 5, 5:25 AM CDTTSTM WND DMGNebo, ILPOWER LINE DOWN IN NEBO, IL. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 5, 2:27 AM CDTSevere Thunderstorm WatchSPC10 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 10.1 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2023-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1660 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2023-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 210 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1660 J/kg
Mixed-layer CIN
-246 J/kg
Mixed-layer LCL
1284 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
210 m²/s²
0-3 km storm-relative helicity
204 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

428 
WUUS53 KLSX 051007
SVRLSX
ILC013-061-149-MOC163-051100-
/O.NEW.KLSX.SV.W.0053.230405T1007Z-230405T1100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
507 AM CDT Wed Apr 5 2023

The National Weather Service in St Louis has issued a

* Severe Thunderstorm Warning for...
  Northwestern Calhoun County in southwestern Illinois...
  Northern Greene County in southwestern Illinois...
  Southeastern Pike County in west central Illinois...
  Eastern Pike County in northeastern Missouri...

* Until 600 AM CDT.

* At 507 AM CDT, a severe thunderstorm was located near Eolia, moving
  northeast at 60 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Pleasant Hill and Clarksville around 520 AM CDT.
  Belleview around 525 AM CDT.

Other locations in the path of this severe thunderstorm include White
Hall and Roodhouse.

This includes Interstate 72 near exit 35.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3976 9061 3969 9065 3956 9058 3952 9058
      3952 9030 3940 9024 3921 9072 3922 9072
      3923 9101 3953 9117
TIME...MOT...LOC 1007Z 240DEG 51KT 3928 9106 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

MRB
4 follow-up statements
147 
WWUS53 KLSX 051019
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
519 AM CDT Wed Apr 5 2023

MOC163-051028-
/O.CAN.KLSX.SV.W.0053.000000T0000Z-230405T1100Z/
Pike MO-
519 AM CDT Wed Apr 5 2023

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN PIKE COUNTY IN
NORTHEASTERN MISSOURI IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
southwestern and west central Illinois...and northeastern Missouri.

LAT...LON 3972 9064 3969 9065 3956 9058 3952 9058
      3952 9030 3940 9024 3924 9072 3931 9079
      3938 9092 3941 9095 3944 9103 3954 9110
      3955 9113 3976 9061
TIME...MOT...LOC 1018Z 244DEG 49KT 3940 9087 

$$

ILC013-061-149-051100-
/O.CON.KLSX.SV.W.0053.000000T0000Z-230405T1100Z/
Calhoun IL-Greene IL-Pike IL-
519 AM CDT Wed Apr 5 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 AM CDT
FOR NORTHWESTERN CALHOUN...NORTHERN GREENE COUNTIES IN SOUTHWESTERN
ILLINOIS AND SOUTHEASTERN PIKE COUNTIES IN WEST CENTRAL ILLINOIS...

At 518 AM CDT, a severe thunderstorm was located over Clarksville,
moving northeast at 55 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
  White Hall and Roodhouse.

This includes Interstate 72 near exit 35.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3972 9064 3969 9065 3956 9058 3952 9058
      3952 9030 3940 9024 3924 9072 3931 9079
      3938 9092 3941 9095 3944 9103 3954 9110
      3955 9113 3976 9061
TIME...MOT...LOC 1018Z 244DEG 49KT 3940 9087 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

MRB
092 
WWUS53 KLSX 051029
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
529 AM CDT Wed Apr 5 2023

ILC013-051038-
/O.CAN.KLSX.SV.W.0053.000000T0000Z-230405T1100Z/
Calhoun IL-
529 AM CDT Wed Apr 5 2023

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CALHOUN COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
southwestern and west central Illinois.

LAT...LON 3972 9064 3969 9065 3956 9058 3952 9058
      3952 9030 3940 9024 3942 9084 3963 9082
      3976 9061
TIME...MOT...LOC 1028Z 261DEG 58KT 3950 9069 

$$

ILC061-149-051100-
/O.CON.KLSX.SV.W.0053.000000T0000Z-230405T1100Z/
Greene IL-Pike IL-
529 AM CDT Wed Apr 5 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 AM CDT
FOR NORTHERN GREENE COUNTY IN SOUTHWESTERN ILLINOIS AND SOUTHEASTERN
PIKE COUNTIES IN WEST CENTRAL ILLINOIS...

At 528 AM CDT, a severe thunderstorm was located 10 miles southeast
of Pittsfield, moving east at 65 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Pittsfield, White Hall, Roodhouse, Independence, Bedford, Patterson,
Montezuma, Nebo, Milton, Hillview, Pearl, Detroit, Time, Valley City
and Barrow.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3972 9064 3969 9065 3956 9058 3952 9058
      3952 9030 3940 9024 3942 9084 3963 9082
      3976 9061
TIME...MOT...LOC 1028Z 261DEG 58KT 3950 9069 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

MRB
271 
WWUS53 KLSX 051040
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
540 AM CDT Wed Apr 5 2023

ILC149-051049-
/O.CAN.KLSX.SV.W.0053.000000T0000Z-230405T1100Z/
Pike IL-
540 AM CDT Wed Apr 5 2023

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PIKE COUNTY IN
WEST CENTRAL ILLINOIS IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
southwestern and west central Illinois.

LAT...LON 3952 9058 3952 9030 3940 9024 3941 9061
      3943 9062 3944 9061 3946 9061 3948 9059
TIME...MOT...LOC 1039Z 255DEG 48KT 3953 9052 

$$

ILC061-051100-
/O.CON.KLSX.SV.W.0053.000000T0000Z-230405T1100Z/
Greene IL-
540 AM CDT Wed Apr 5 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 AM CDT
FOR NORTHERN GREENE COUNTY...

At 539 AM CDT, a severe thunderstorm was located over mainly rural
areas of northern Greene County, Illinois, moving east at 55 mph. 

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
White Hall, Roodhouse, Patterson, Hillview and Barrow. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3952 9058 3952 9030 3940 9024 3941 9061
      3943 9062 3944 9061 3946 9061 3948 9059
TIME...MOT...LOC 1039Z 255DEG 48KT 3953 9052 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

MRB
870 
WWUS53 KLSX 051046
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
546 AM CDT Wed Apr 5 2023

ILC061-051056-
/O.CAN.KLSX.SV.W.0053.000000T0000Z-230405T1100Z/
Greene IL-
546 AM CDT Wed Apr 5 2023

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN GREENE COUNTY IS
CANCELLED...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
southwestern and west central Illinois.

LAT...LON 3952 9058 3952 9030 3940 9024 3941 9061
      3943 9062 3944 9061 3946 9061 3948 9059
TIME...MOT...LOC 1044Z 240DEG 51KT 3958 9040 

$$

MRB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 5, 3:46 AM CDT, 1 hour 21 minutes earlier.

Area forecast discussion, Apr 5, 3:46 AM CDT, 1 hour 21 minutes before
Area Forecast Discussion
National Weather Service Saint Louis MO
346 AM CDT Wed Apr 5 2023

.SHORT TERM...  (Through Late Thursday Afternoon)
Issued at 344 AM CDT Wed Apr 5 2023

A round of thunderstorms is passing through our far southeast
Missouri counties. This round is discrete in nature and poses the
most imminent near term threat of tornadoes, although large hail and
damaging winds are also associated with these thunderstorms. At the
time of writing, mean MUCAPE values around the area are in excess of
1500 J/kg. Short range guidance indicates that the atmosphere will
continue to destabilize, only becoming more conducive for severe
thunderstorms. Adding onto the ample instability, LCLs have been
lowering through the evening, and effective and low-level shear and
helicity have been more than sufficient for rotating updrafts.
Multiple cells have been tornado warned along the line of supercells
marching between northern Arkansas and southeast Missouri, and this
expected to continue through the early morning. A tornado watch
extending from southeast Missouri through southwest Illinois
continues until 14z.

Currently, the area of low pressure responsible for yesterday's
anomalous heat and ongoing severe weather across the Mid-Mississippi
Valley is centered in northern Iowa with its cold front dragging
through southwest Missouri into west-central Illinois. Along the
cold front are scattered thunderstorms, many severe. The environment
the line is moving into is only more conducive for severe, so the
threat is expected to continue well into our forecast area. All
hazards are possible along the line, with damaging winds and large
hail being the primary threats. In turn, a severe thunderstorm
watch has been issued from southeast Missouri through northeast
Missouri and west-central Illinois until 15z.

The cold front will slowly move through the area, posing a risk of
severe weather until it exits early this afternoon. As the morning
carries on, the threat for more intense weather will decrease as
parameters gradually wane. By the time the front reaches southeast
Missouri into south-central Illinois, RAP soundings show the CAPE
profile becoming long and skinny, signaling mostly a concern for
hail in these areas.

The aforementioned low pressure system has resulted in increased
pressure gradient winds as it passed earlier this evening. Winds are
expected to remain elevated overnight, but the highest non-
convective winds have likely passed. A wind advisory is still in
place until 12z.

After the passage of the front, conditions will calm considerably.
Winds will be on the downswing, and skies will gradually clear.
Temperatures will fall through the afternoon as cool air advects in,
with afternoon temperatures in the 50s and 60s across the area.
Tomorrow will be similar, albeit not breezy, as temperatures peak
only in the 50s. Lows tonight and tomorrow night will be
similarly cool, landing in the 30s for most areas. In our far
north, temperatures could fall into the high 20s tonight. Although
tonight will be coolest, the potential for frost development is
higher tomorrow night. High pressure will be centered closer to
the CWA, resulting in the calm winds we need for frost
development. The only mitigating factor is cloud cover. Partial
cloud cover expected tomorrow night may inhibit the formation of
frost.

Jaja

.LONG TERM...  (Thursday Night through Tuesday)
Issued at 344 AM CDT Wed Apr 5 2023

The long term forecast is blissful and quiet. Aloft, zonal flow
holds through the weekend, leaving us in a very neutral pattern.
Temperatures moderate slowly, exceeding average again by Saturday.
Sunday night holds the only potential for wet weather through
Tuesday night, due to a weak shortwave passing near the CWA. This
feature seems to dampen as it approaches us to the north, lowering
confidence that it will have enough forcing to produce showers
during that timeframe.

Temperatures ramp up Monday as upper level ridging and low-level
southerly flow dominate our sensible weather. There is high
confidence in widespread upper 70s to low 80s highs early next week,
supported by the low spread in the NBM 25th-75th percentile. This is
around 20 degrees above average for this time of year.

Jaja

&&

.AVIATION...  (For the 06z TAFs through 06z Wednesday Night)
Issued at 1209 AM CDT Wed Apr 5 2023

Currently, conditions are VFR with gusty southerly winds across the
area. Gusts in excess of 35 kts have been reported tonight around
the region, with even stronger gusts toward central Illinois. These
will begin to diminish this morning, but gusts of up to 25 kts are
possible until this evening. A wind advisory remains in place for
most of the region until 7 AM to account for this. A southwest-
northeast oriented cold front is approaching northeast Missouri, and
showers and thunderstorms are expected along it. Timing is similar
to last TAF issuance, with VCTS entering mid-Missouri and west-
central Illinois around 08z-09z. This should progress into the St.
Louis metropolitan area by early morning, and exit the CWA entirely
by early afternoon. Winds will veer to northwesterly behind the
front.

Jaja

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Wind Advisory until 7 AM CDT this morning for Audrain MO-Boone
     MO-Callaway MO-Cole MO-Franklin MO-Gasconade MO-Jefferson
     MO-Knox MO-Lewis MO-Lincoln MO-Marion MO-Moniteau MO-Monroe
     MO-Montgomery MO-Osage MO-Pike MO-Ralls MO-Saint Charles MO-
     Saint Louis City MO-Saint Louis MO-Shelby MO-Warren MO.

IL...Wind Advisory until 7 AM CDT this morning for Adams IL-Bond IL-
     Brown IL-Calhoun IL-Clinton IL-Fayette IL-Greene IL-Jersey
     IL-Macoupin IL-Madison IL-Marion IL-Monroe IL-Montgomery IL-
     Pike IL-Saint Clair IL-Washington IL.

&&

WFO LSX
Hazardous weather outlook, Apr 5, 4:11 AM CDT, 56 minutes before
Hazardous Weather Outlook
National Weather Service St Louis MO
411 AM CDT Wed Apr 5 2023

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-060915-
Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-
Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL-
Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO-
Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO-
Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO-
Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-
Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO-
Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO-
Madison MO-Reynolds MO-
411 AM CDT Wed Apr 5 2023

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Today and tonight.

Showers and thunderstorms are expected for portions of the area
through early afternoon. Some of these storms may be severe.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

Jaja

In the hours before

Local storm report, Apr 5, 4:38 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
438 AM CDT WED APR 5 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 AM     HAIL             3 NW JEFFERSON CITY     38.61N 92.22W
04/05/2023  E0.88 INCH       COLE               MO   TRAINED SPOTTER

            PEA TO NICKEL SIZED HAIL FELL FROM 4:25-4:35
            AM.

&&

MRM
Local storm report, Apr 5, 4:46 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
446 AM CDT WED APR 5 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0428 AM     HAIL             4 SE SAINT MARTINS      38.56N 92.28W
04/05/2023  E1.00 INCH       COLE               MO   PUBLIC

            REPORT FROM MPING: QUARTER (1.00 IN.).

&&

MRM
Local storm report, Apr 5, 4:47 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
447 AM CDT WED APR 5 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0438 AM     HAIL             1 WSW LAKE MYKEE        38.67N 92.12W
04/05/2023  E1.00 INCH       CALLAWAY           MO   PUBLIC

            REPORT FROM MPING: QUARTER (1.00 IN.).

&&

MRM
Local storm report, Apr 5, 4:51 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
451 AM CDT WED APR 5 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 AM     HAIL             1 ENE NEW BLOOMFIELD    38.73N 92.07W
04/05/2023  E0.70 INCH       CALLAWAY           MO   BROADCAST MEDIA

            PEA TO DIME SIZED HAIL.

&&

MRM
Local storm report, Apr 5, 4:57 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
457 AM CDT WED APR 5 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0443 AM     HAIL             3 SE CARRINGTON         38.78N 92.02W
04/05/2023  E0.88 INCH       CALLAWAY           MO   PUBLIC

&&

MRM
Local storm report, Apr 5, 5:05 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
505 AM CDT WED APR 5 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0504 AM     HAIL             BOWLING GREEN           39.34N 91.20W
04/05/2023  E0.25 INCH       PIKE               MO   PUBLIC

&&

MRM

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 8:00 AM CDTSevere Thunderstorm WarningLSXMonroe, Saint Clair45 min
Apr 5, 9:11 AM CDTSevere Thunderstorm WarningLSXMonroe, Randolph, Saint Clair26 min
Apr 5, 3:02 AM CDTSevere Thunderstorm WarningLSXAudrain, Boone, Monroe43 min
Apr 5, 3:27 AM CDTTornado WarningLSXMadison12 min
Apr 5, 3:59 AM CDTSevere Thunderstorm WarningLSXAudrain, Boone, Callaway, Cole, Moniteau46 min
Apr 5, 4:19 AM CDTSevere Thunderstorm WarningLSXBoone, Callaway, Cole, Osage41 min
Apr 5, 4:29 AM CDTSevere Thunderstorm WarningLSXAudrain, Montgomery, Pike, Ralls46 min
Apr 5, 8:15 AM CDTSevere Thunderstorm WarningLSXCrawford, Washington30 min
Apr 5, 8:41 AM CDTSevere Thunderstorm WarningLSXJefferson, Saint Francois, Washington49 min
Apr 5, 8:51 AM CDTSevere Thunderstorm WarningLSXIron, Reynolds39 min
Apr 5, 1:49 PM CDTFrost AdvisoryLSXAudrain, Boone, Callaway, Cole, Franklin, Gasconade and 5 more19 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2023Severe Thunderstorm Warnings in Missouri, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.